# SDR ASOA2013102809261

- Difficulty date: October 6, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 29,922 hours, 22,120 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RT COCKPIT FLOOR PANEL 221ALF SUPPORT CRACKED JUST FWD OF FS 280.  REMOVED LT AND RT COCKPIT FLOOR PANEL SUPPORTS.  RECEIVED 2EA NEW SUPPORTS, PN CC670-33199-4 AND CC67033199-3 IAW SRM 51-42-06-001-001-A01.  LOCATED DRILLED AND DEBURRED NEW ANGLES 2EA IAW SRM 51-40-11.  INSTALLED 2EA ANGLES SUPPORTS IAW SRM 51-42-06.  INSTALLED ANGLES MET THE REQUIREMENTS OF SWG CC670-33199 AND CC670-33052.   MAJOR REPAIR.
